Pubblicazioni il cui periodico è "MATHEMATICAL METHODS IN THE APPLIED SCIENCES"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 14.

Articolo di rivista Pandolfi, Luciano (2017)
Identification of the relaxation kernel in diffusion processes and viscoelasticity with memory via deconvolution. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 40 n. 7, pp. 2542-2549. - ISSN 1099-1476 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Bianca C. (2013)
Existence of stationary solutions in kinetic models with Gaussian thermostats. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 36, pp. 1768-1775. - ISSN 0170-4214
Web of Science: 16 - Scopus: 21

Articolo di rivista G. Borgioli; Monaco R. (2010)
On the mathematical modeling of dust coagulation in interstellar clouds. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, pp. 1257-1262. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Belleni-Morante A.; Monaco R.; Pieraccini S. (2010)
Photon transport in a time-dependent interstellar cloud. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 33, pp. 1245-1256. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Brazzoli I; De Angelis E.; Jabin P.-E (2010)
A mathematical model of immune competition related to cancer dynamics. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 33, pp. 733-750. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 6
[img]

Articolo di rivista Recupero V. (2009)
Sobolev and strict continuity of general hysteresis operators. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 32, pp. 2003-2018. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 7
[img]

Articolo di rivista Lussardi L. (2008)
An approximation result for free discontinuity functionals by means of non-local energies. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 31 (18), pp. 2133-2146. - ISSN 0170-4214
Web of Science: 1 - Scopus: 1

Articolo di rivista Recupero V. (2008)
The play operator on the rectifiable curves in a Hilbert space. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 31, pp. 1283-1295. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista De Angelis E.; Jabin P.-E (2005)
Mathematical Models of Therapeutical Actions Related to Tumour and Immune System Competition. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 28, pp. 2061-2083. - ISSN 0170-4214 [Disponibilità ristretta]
Web of Science: 22 - Scopus: 21
[img]

Articolo di rivista Riganti R.; Salvarani F. (2002)
A singularly perturbed problem of photon transport in a time-dependent region. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 25, pp. 749-769. - ISSN 0170-4214
Web of Science: 5 - Scopus: 2

Articolo di rivista Barone E.; Tebaldi C. (2000)
Stability of Equilibria in a Neural Network Model. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 23. - ISSN 0170-4214
Web of Science: 3 - Scopus: 2

Articolo di rivista Monegato G., Proessdorf S. (1990)
On the numerical treatment of an integral equation arising from a cruciform crack problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 12, pp. 489-502. - ISSN 0170-4214
Web of Science: 8 - Scopus: 1

Articolo di rivista Chiampi M.; Negro A; Serra E (1989)
Multiple scale expansions for eddy current computation in layered media. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 11, pp. 125-138. - ISSN 0170-4214
Web of Science: 1 - Scopus: 1

Articolo di rivista Codegone M. (1980)
Scattering of Elastic Waves through a Heterogeneous Medium. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 2, pp. 271-287. - ISSN 0170-4214
Scopus: 2

Questa lista è stata generata il Fri Jun 23 04:26:28 2017 CEST.